# SDR UALA2011081204250

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,460 hours, 10,685 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 992887H1273
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD DELAMINATED 6 SQUARE INCHES.  MOISTURE  INGRESSION WITHIN THE DELAMINATION IN AREA OF THE BUSS BAR.  REPLACED R1 WINDSHIELD PER MM.
